MathSciNet Relay Station
MathSciNet bibliographic data
MR1378475 20E15
Heineken, Hermann; Kurdachenko, Leonid A. Groups with subnormality for all subgroups that are not finitely generated. Ann. Mat. Pura Appl. (4) 169 (1995), 203–232.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement